MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/ajh/hpt090

Медицинская библиотека · American journal of hypertension · 2013

Ramipril-induced liver injury: case report and review of the literature.

Douros Antonios, Kauffmann Wolfgang, Bronder Elisabeth, Klimpel Andreas, Garbe Edeltraut, Kreutz Reinhold

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

BACKGROUND

Ramipril, an inhibitor of the angiotensin-converting enzyme (ACEI), is a drug commonly used in the therapy of hypertension. ACEI-induced hepatotoxicity is rare, and most of the reported cases are associated with captopril. Here, we present the first case of ramipril-induced liver injury proven by positive rechallenge and a review of the literature including the data from the US Food and Drug Administration adverse event reporting system (FAERS).

METHODS

Patient data were collected in the Berlin Case-Control Surveillance Study for adverse drug reactions. PubMed research on ACEI-induced hepatotoxicity included all ACEIs except captopril; analysis of the FAERS database focused on ramipril-induced hepatotoxicity in the period 2009-2011.

RESULTS

A 40-year-old male patient presented with acute onset jaundice and highly (>20-fold increase of alanine aminotranferase (ALT)) elevated liver enzymes (LEs). Viral or autoimmune hepatitis and biliary etiology were ruled out. Withdrawal of several medications including ramipril resulted in an immediate decrease in LEs, whereas a subsequent re-exposure with ramipril resulted in a striking increase in LEs (>35-fold increase of ALT). After definitely discontinuing ramipril, a rapid decline in LEs was observed, suggesting a certain causal relationship between drug intake and hepatic damage. Analysis of the FAERS database retrieved 65 cases of ramipril-associated hepatotoxicity, with jaundice being the most frequent hepatic adverse event. PubMed research detected 23 relevant publications, with enalapril being the ACEI most commonly reported as being associated with liver injury.

CONCLUSIONS

ACEI-induced hepatotoxicity is rare. Our case confirms a hepatotoxic potential of ramipril, highlighting the need for alertness among physicians regarding this matter.

Для цитирования: Douros Antonios, Kauffmann Wolfgang, Bronder Elisabeth, Klimpel Andreas, Garbe Edeltraut, Kreutz Reinhold. Ramipril-induced liver injury: case report and review of the literature.. American journal of hypertension. 2013. DOI: 10.1093/ajh/hpt090.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.